# SDR SWAA2020022654811

- Difficulty date: February 20, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,166 hours, 23,625 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER HAD A CRACK ON THE #4 RIB ON THE SECOND STIFFENER AFT.  (STAB. STA. 120.30). / REPAIRED STIFFENER PER SRM.
